View Full Version : I think I'm getting side effects (Fin) - does that mean I'll see positive results too

06-08-2015, 06:55 AM
Hello all,

About the second week when I started taking Fin, my sex drive and libido increased a bit. The following week it dropped back to normal and now I feel like my libido is lower than usual. It's been pretty steady, just lower.

Given that my body has had some kind of reaction to Fin, is it safe to expect some positive results regarding hair growth? Or do lots of people get the side effects with no gains?

My shedding hasn't really slowed and I've been on Fin for about 2 months. Getting annoying.

06-08-2015, 07:38 AM
Are you sure that your libido decreased due to the use of Fin? You see, many factors can affect your sexual drive. For example, much worry (I suppose that the fact that you've started taking fin makes you anxious because you are expecting for the results as well as for the certain changes to your body). Anxiety is one of the cause of low sexual drive.

2 months of fin use is a short period. It can take up to 3-6 months to see the results.